×

Found 168 Documents (Results 1–100)

100
MathJax

Criteria for exponential convergence to quasi-stationary distributions and applications to multi-dimensional diffusions. (English) Zbl 1452.60050

Donati-Martin, Catherine (ed.) et al., Séminaire de probabilités XLIX. Cham: Springer. Lect. Notes Math. 2215, 165-182 (2018).
MSC:  60J60 58J65 60J76
PDF BibTeX XML Cite
Full Text: DOI arXiv

New two-sided estimates of the gamma function and the number of \(n\)-combinations of \(2n\) elements. Strong enveloping by an asymptotic series. (English. Russian original) Zbl 1396.33004

Math. Notes 103, No. 5, 852-855 (2018); translation from Mat. Zametki 103, No. 5, 785-789 (2018).
MSC:  33B15 41A60
PDF BibTeX XML Cite
Full Text: DOI

Consistent two-sided estimates for the solutions of quasilinear parabolic equations and their approximations. (English. Russian original) Zbl 1379.65065

Differ. Equ. 53, No. 7, 964-973 (2017); translation from Differ. Uravn. 53, No. 7, 991-1000 (2017).
PDF BibTeX XML Cite
Full Text: DOI

Two-sided estimates of some coordinate splines. (English. Russian original) Zbl 1355.65025

J. Math. Sci., New York 216, No. 6, 770-782 (2016); translation from Zap. Nauchn. Semin. POMI 439, 74-92 (2015).
MSC:  65D07 41A15
PDF BibTeX XML Cite
Full Text: DOI

Guaranteed and fully computable two-sided bounds of Friedrichs’ constant. (English) Zbl 1340.65252

Chleboun, J. (ed.) et al., Programs and algorithms of numerical mathematics 16. Proceedings of the 16th seminar (PANM), Dolní Maxov, Czech Republic, June 3–8, 2012. Prague: Academy of Sciences of the Czech Republic, Institute of Mathematics (ISBN 978-80-85823-62-2). 195-201 (2013).
MSC:  65N15 65N25 65N30
PDF BibTeX XML Cite
Full Text: Link

A complete proof of universal inequalities for the distribution function of the binomial law. (English. Russian original) Zbl 1280.60016

Theory Probab. Appl. 57, No. 3, 539-544 (2013); translation from Teor. Veroyatn. Primen. 57, No. 3, 597-602 (2012).
MSC:  60E05 60E15
PDF BibTeX XML Cite
Full Text: DOI arXiv

Yau’s work on heat kernels. (English) Zbl 1271.58011

Ji, Lizhen (ed.), Geometry and analysis, No. 1. Collected papers of the conference “Geometric analysis: Present and future” on the occasion of Shing-Tung Yau’s 60th birthday, Harvard University, Cambridge, MA, USA, August 27–September 1, 2008. Somerville, MA: International Press; Beijing: Higher Education Press (ISBN 978-1-57146-224-4/pbk). Advanced Lectures in Mathematics (ALM) 17, 113-117 (2011).
MSC:  58J35
PDF BibTeX XML Cite

Two-sided estimates for the solution of a nonlinear integral equation in a diffusion problem. (Russian, English) Zbl 1249.45009

Zh. Vychisl. Mat. Mat. Fiz. 51, No. 4, 661-668 (2011); translation in Comput. Math. Math. Phys. 51, No. 4, 616-623 (2011).
MSC:  45G10 35K57 45L05
PDF BibTeX XML Cite
Full Text: DOI

On two-sided a posteriori estimates of computational errors for linear elliptic type boundary value problems. (English) Zbl 1088.65583

Simos, Theodore S. (ed.) et al., ICNAAM 2005. International conference on numerical analysis and applied mathematics 2005. Official conference of the European Society of Computational Methods in Sciences and Engineering (ESCMSE), Rhodes, Greek, September 16–20, 2005. Weinheim: Wiley-VCH (ISBN 3-527-40652-2/hbk). 222-225 (2005).
PDF BibTeX XML Cite

Two-sided estimates on solutions to an integro-differential equation which describes the process of hematogenic process. (English. Russian original) Zbl 1025.34082

Russ. Math. 45, No. 6, 55-59 (2001); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2001, No. 6, 58-62 (2001).
PDF BibTeX XML Cite

Unconditional bases, the matrix Muckenhoupt condition and Carleson series in a spectrum. (English. Russian original) Zbl 1004.46021

J. Math. Sci., New York 110, No. 5, 2955-2978 (2002); translation from Zap. Nauchn. Semin. POMI 262, 90-126 (1999).
PDF BibTeX XML Cite
Full Text: DOI

Spaces of functions of generalized bounded variation. I.  Embedding theorems. Estimates for Lebesgue constants. (English. Russian original) Zbl 0944.46025

Sib. Math. J. 40, No. 5, 837-850 (1999); translation from Sib. Mat. Zh. 40, No. 5, 997-1011 (1999).
PDF BibTeX XML Cite

Determination of natural frequencies of internal waves in an essentially inhomogeneous fluid. (English. Russian original) Zbl 0933.76018

Fluid Dyn. 32, No. 6, 850-856 (1997); translation from Izv. Ross. Akad. Nauk, Mekh. Zhidk. Gaza 1997, No. 6, 112-119 (1997).
MSC:  76B55 76B70
PDF BibTeX XML Cite
Full Text: DOI

Two-sided methods based on defects. (English) Zbl 0900.65259

Alefeld, Götz (ed.) et al., Numerical methods and error bounds. Proceedings of the IMACS-GAMM international symposium, Oldenburg, Germany, July 9–12, 1995. Berlin: Akademie Verlag. Math. Res. 89, 64-73 (1996).
PDF BibTeX XML Cite

A maximum principle for the equation of continuity of a compressible medium. (English. Russian original) Zbl 0886.76085

Russ. Acad. Sci., Dokl., Math. 50, No. 3, 451-457 (1995); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 339, No. 4, 446-450 (1994).
Reviewer: S.Benzoni (Lyon)
MSC:  76N10 35B50
PDF BibTeX XML Cite

Posterior two-sided estimates for eigenvalues of the singular Sturm-Liouville problem. (English. Russian original) Zbl 0841.34084

J. Math. Sci., New York 75, No. 4, 1812-1819 (1995); translation from Obchisl. Prikl. Mat. 76, 39-49 (1992).
MSC:  34L15 34B24 65L12
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic and extremal properties of orthogonal polynomials in the presence of singularities in the weight. (English. Russian original) Zbl 0824.42020

Stechin, S. B. (ed.) Proceedings of an All-Union school on the theory of functions. Proc. Steklov Inst. Math. 198, 37-82 (1994); translation from Tr. Mat. Inst. Steklova 198, 41-88 (1992).
PDF BibTeX XML Cite

Asymptotics of the discrete spectrum of the Hamiltonians of multiparticle quantum systems in a homogeneous magnetic field. (English. Russian original) Zbl 0791.47058

St. Petersbg. Math. J. 3, No. 6, 1313-1349 (1992); translation from Algebra Anal. 3, No. 6, 119-154 (1991).
MSC:  47N50 81Q10 81Q15
PDF BibTeX XML Cite

Two-sided estimates for the reliability of a renewable system under a nonstationary operational regime. (English. Russian original) Zbl 0704.62092

Sov. J. Comput. Syst. Sci. 27, No. 6, 168-170 (1989); translation from Izv. Akad. Nauk SSSR, Tekh. Kibern. 1989, No. 2, 198-199 (1989).
MSC:  62N05 60K10
PDF BibTeX XML Cite

Properties of Green’s function of a Sturm-Liouville operator and their applications. (English. Russian original) Zbl 0703.34035

Differ. Equations 25, No. 7, 773-779 (1989); translation from Differ. Uravn. 25, No. 7, 1107-1114 (1989).
Reviewer: J.Appell
MSC:  34B24 34B27
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software